# SDR H1IR069Y01

- Difficulty date: March 5, 2001
- Submitted: April 13, 2001
- Operation: General aviation
- Aircraft: N28AN
- Make and model: Cessna 208B
- Aircraft serial: 208B0751
- Engine: Pwa PT6A114A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 3029051
- Part serial: 4P141
- Condition: Cracked
- Location: Compressor
- Part time: 2,221 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR TURBINE VANE RING OUTER RING ANTI ROTATION LUGS ARE CRACKED OR SEPARATED BEYOND THE MAXIMUM REPAIRABLE LIMIT OF SEVEN.  11 LUGS SEPARATED AND 1 EA CRACKED FROM A TOTAL OF 14.  EXPERIENCE INDICATES NORMAL AS REMOVED VANE RINGS WITH THIS TOTAL TIME SHOULD HAVE NO DEFECTS IN THIS AREA.
